# SDR SWI2024F00288

- Difficulty date: April 16, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 49,352 hours, 32,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: UNKNOWN
- Condition: Seized
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

D:L PACK AUTOFAIL CAUTION MESSAGE ON TAXI IN.  UPON ARRIVAL TO A/C FOUND #1 ACM TO BE SEIZED. DEFERRED #1 TEMP CONTROL SYSTEM PER MEL 21-61-1A . NO MX ACTION REQ .  PLEASE REFERENCE AML 1332508 FOR LEFT PACK MELC: MEL 21-61-1ACAT C DUE BY 04/26/24L PACK AUTOFAIL CAUTION MESSAGE ON TAXI IN.   (FLIGHT 6239 FILED CLOSED)APR 16, 2024  STATION: DFW--UPON ARRIVAL TO A/C FOUND #1 ACM TO BE SEIZED. DEFERRED #1 TEMP CONTROL SYSTEM PER MEL 21-61-1A . NO MX ACTION REQ .  PLEASE REFERENCE AML 1332508 FOR LEFT PACK MEL
